Solodyn Swelling Side Effect Reports
The following Solodyn Swelling side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Swelling, can occur, and what you can do about them.
A side effect could appear soon after you start Solodyn or it might take time to develop.
|Arthralgia, Chills, Gait Disturbance, Joint Swelling, Myalgia, Serum Sickness, Urticaria|
This Swelling side effect was reported by a consumer or non-health professional from UNITED STATES. A patient (weight:NA) experienced the following symptoms/conditions: acne. The patient was prescribed Solodyn (dosage: 115mg Daily Po), which was started on Apr 14, 2010. Concurrently used drugs: NA. When starting to take Solodyn the consumer reported the following symptoms:
|Dizziness, Fall, Impaired Work Ability, Loss Of Consciousness, Mouth Injury, Swelling, Tooth Loss|
This Swelling Solodyn side effect was reported by a consumer or non-health professional from UNITED STATES on Feb 07, 2010. A Female , 48 years of age, weighting 130.0 lb, was diagnosed with
This is a Solodyn side effect report of a 16-year-old patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: acne, who was treated with Solodyn (dosage:90 Mg Daily, start time: Jul 22, 2008), combined with: NA., and developed a serious reaction and a Swelling side effect. The patient presented with:
|Oedema Peripheral, Swelling|
A 16-year-old patient (weight: NA) from UNITED STATES with the following symptoms: acne started Solodyn treatment (dosage: 90 Mg Daily) on Jul 22, 2008. Soon after starting Solodyn treatment, the consumer experienced several side effects, including:
|Blood Pressure Diastolic Decreased, Dizziness, Eye Rolling, Loss Of Consciousness, Pharyngolaryngeal Pain, Pyrexia, Rash, Swelling|
A patient from UNITED STATES was prescribed and started Solodyn on Jul 06, 2007. Patient felt the following Solodyn side effects: blood pressure diastolic decreased, dizziness, eye rolling, loss of consciousness, pharyngolaryngeal pain, pyrexia, rash, swelling Additional patient health information: male , weighting 148.0 lb, The consumer reported the following symptoms: was diagnosed with
Solodyn Swelling Causes and Reviews
Edema means Swelling caused by fluid in your body's tissues. It usually occurs in the feet, ankles and legs, but it can involve your entire body.
Causes of edema include
- Eating too much salt
- Heart failure
- Kidney disease
- Liver problems from cirrhosis
- Problems with lymph nodes, especially after mastectomy
- Some medicines
- Standing or walking a lot when the weather is warm
To keep Swelling down, your health care provider may recommend keeping your legs raised when sitting, wearing support stockings, limiting how much salt you eat, or taking a medicine called a diuretic - also called a water pill.
Solodyn Swelling Reviews
|Sun, 15 May 2011|
|I am an athlete, so i sweat a lot! Sense I sweat I got little bumps and acne on my back and on my face! So I went to the dermatologist and she prescribed me Solodyn. I took Solodyn for 2 months and I didn't think I had any side effects from the medicine. 16 days after starting the medicine, I produced a shoulder injury (which we though was from over use) and nothing seemed to help it! I went to physical therapy,iced it everyday, eventually I had to get an injection in my shoulder,(which should have knocked it out completely), but it didn't! I got off the medicine because i ran out and didn't have time to get another prescription. My shoulder injury eventually resided on it's own because the physical therapy didn't seem to do much good! A month later I started back on Solodyn. 8 days later my knee blew up like a balloon! My knee was so big I couldn't walk at all, and it was very painful. I ended up having to get my knee aspirated and they got 58cc of fluid out of my knee. Everything was fine after that. 3 days later, my other knee swole up just like the last one did. I had to get that one aspirated too and the also got 58cc of fluid out of that one! After that all the Swelling subsided and everything was normal for about a week and all the sudden my ankle began to swell. My ankle went away on it's on but we scheduled an appointment with the dr. because the Swelling in my knees came back. I began to tell the dr. all of my symptoms and right away he knew what it was, it was the Solodyn. I'm thankful I went to the dr. when I did because he has had MANY cases of this in teenagers, some having to be hospitalized. I have been off Solodyn for about 3 weeks now and my joints still swell and sometime the pain is so bad I can't walk. So i have to sit and wait for the drug to run it's course! It helped my skin but It's not worth the side effects! It's a very strong drug and I do not agree it should be used on teens for acne, because of all the risks it comes with.|